The Demyanov metric for convex, bounded sets and existence of Lipschitzan selectors

Andrzej Leśniewski , Tadeusz Rzeżuchowski

Abstract

Podano nową charakteryzację metryki Demyanowa w przestrzeni zbiorów wypukłych i zwartych. Wykazano równoważność metryki Demyanowa dla zbiorów wypukłych i zwartych z metryką wprowadzoną wcześniej przez A. Plisia
Author Andrzej Leśniewski (FMIS / DODE)
Andrzej Leśniewski,,
- Department of Ordinary Differential Equations
, Tadeusz Rzeżuchowski (FMIS / DODE)
Tadeusz Rzeżuchowski,,
- Department of Ordinary Differential Equations
Journal seriesJournal of Convex Analysis, ISSN 0944-6532, (A 35 pkt)
Issue year2011
Vol18
No3
Pages737-747
ASJC Classification2600 General Mathematics; 2603 Analysis
LanguageEnglish
Score (nominal)35
Publication indicators WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.081; WoS Impact Factor: 2011 = 0.823 (2) - 2011=0.816 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?